MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT
Model Number VXAK0105
Medical Device Problem Codes Off-Label Use (1494); Difficult to Advance (2920)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the radiofrequency (rf) wire was used with an incompatible sheath, the wire hung up a little when crossing the septum, and the patient experienced cardiac tamponade, hypotension, and atrial fibrillation.During a pulse field ablation (pfa) procedure to treat atrial fibrillation a versacross connect rf wire was used.It was noted that the rf wire hung up a little when crossing the septum during the transseptal puncture (tsp).The non-boston scientific sheath crossed easily, though it was a model that is incompatible with the rf wire.Images on intracardiac echocardiography (ice) were poor quality, but the location appeared to be a good spot to perform the tsp.When the pre-map of the left atrium (la) was performed the patient was having hypotension when in atrial fibrillation.Ice was used to look for an effusion, and a small one was noted.The patient was cardioverted and the procedure was continued.The physician wanted to quickly do the ablation, but after delivery of one pulse it was deemed to risky to continue and the ablation procedure was cancelled.Pericardiocentesis was performed and removed 300ml of blood.The patient was also administered pharmaceuticals.The patient stabilized and was transferred to the intensive care unit (icu).A therapeutic activated clotting time (act) was maintained during the procedure.The current condition of the patient is unknown.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, or if any further relevant information is received, a supplemental medwatch will be filed.The lot number of the device could not be conclusively determined.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, or if any further relevant information is received, a supplemental medwatch will be filed.The lot number of the device could not be conclusively determined.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that the radiofrequency (rf) wire was used with an incompatible sheath, the wire hung up a little when crossing the septum, and the patient experienced cardiac tamponade, hypotension, and atrial fibrillation.During a pulse field ablation (pfa) procedure to treat atrial fibrillation a versacross connect rf wire was used.It was noted that the rf wire hung up a little when crossing the septum during the transseptal puncture (tsp).The non-boston scientific sheath crossed easily, though it was a model that is incompatible with the rf wire.Images on intracardiac echocardiography (ice) were poor quality, but the location appeared to be a good spot to perform the tsp.When the pre-map of the left atrium (la) was performed the patient was having hypotension when in atrial fibrillation.Ice was used to look for an effusion, and a small one was noted.The patient was cardioverted and the procedure was continued.The physician wanted to quickly do the ablation, but after delivery of one pulse it was deemed to risky to continue and the ablation procedure was cancelled.Pericardiocentesis was performed and removed 300ml of blood.The patient was also administered pharmaceuticals.The patient stabilized and was transferred to the intensive care unit (icu).A therapeutic activated clotting time (act) was maintained during the procedure.The current condition of the patient is unknown.It was further reported that the patient was being rescheduled for another atrial fibrillation ablation procedure but had no continuing complications from the cardiac tamponade.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: based on the available information, although no product has been returned due to the device being lost, we have determined that the cardiac tamponade, hypotension, atrial fibrillation, and pericardial effusion are known inherent risks with use of this product.The cause of the difficulty crossing the septum could not be established in lieu of the device return.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Device technical analysis: it was indicated the device is unavailable for return, as the device was lost; therefore, a technical analysis of the complaint device could not be completed.Labeling review: review of the instructions for use confirmed that cardiac tamponade, hypotension, atrial fibrillation, and pericardial effusion addressed as a potential procedural complication when using versacross connect laac access solution.The used of the device with an incompatible sheath was attributed to a failure to follow instructions.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the versacross connect laac access solution device confirmed that the event of cardiac tamponade, hypotension, atrial fibrillation, pericardial effusion, and difficult to cross are a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the versacross connect laac access solution device is acceptable.Investigation conclusion: based on the information provided, the reported event of cardiac tamponade, hypotension, atrial fibrillation, and pericardial effusion are known inherent risks of the versacross connect laac access solution.As stated by the instructions for use, "adverse events that may occur while using the versacross connect laac access solution include, but are not limited to, the following: arrythmias, cardiac tamponade, hypotension, pericardial effusion." the used of the device with an incompatible sheath was attributed to a failure to follow instructions.The cause of the difficulty crossing the septum could not be established in lieu of the device return.The lot number of the device could not be conclusively determined.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
PERCUTANEOUS ATRIAL CATHETER KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24651074
Report Number2124215-2026-15553
Device Sequence Number13208207
Product Code DXF
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0105
Device Catalogue NumberVXAK0105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/30/2026
04/30/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/22/2026
05/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight138 LB
Patient RaceWhite